# SDR FDEA202112093068

- Difficulty date: December 9, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2515501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT OUTBOARD LUG HOLE   SURFACE FOUND CORROSION. CORROSION AT LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT OUTBOARD LUG   HOLE SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-03. REPAIR   EVALUATED AND FOUND ACCEPTED AS PER E.A. # 1-5750-87633 G PART 4 STEP 2 AND FIGURE 2,   TITLE: WINGS- FLIGHT SURFACES- LH WING- INBD FLAP- OUTBD HINGE (FLAP SIDE) BRACKET   CORROSION-PSE 57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. (WRI: 57501391 FOR   DETAILS)
